Advertisement

Algebra and Logic

, Volume 15, Issue 1, pp 7–13 | Cite as

Some lattices of quasivarieties of algebras

  • V. P. Belkin
Article

Keywords

Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. P. Belkin and V. A. Gorbunov, “Filters in lattices of quasivarieties of algebraic systems”, Algebra i Logika,14, No. 4, 373–392 (1975).Google Scholar
  2. 2.
    A. I. Budkin and V. A. Gorbunov, “On the theory of quasivarieties of algebraic systems”, Algebra i Logika,14, No. 2, 123–141 (1975).Google Scholar
  3. 3.
    A. I. Mal'tsev, “Universally axiomatizable subclass of locally finite classes of models”, Sib. Matem. Zh.,8, No. 5, 1005–1014 (1967).Google Scholar
  4. 4.
    D. M. Smirnoff, “Cantor algebras with one generator”, Algebra i Logika,10, No. 1, 61–75 (1971).Google Scholar
  5. 5.
    W. Poguntke and I. Rival, “Finite four-generated simple lattices,” Technische Hochschule Darmstadt, Preprint No. 202, May (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • V. P. Belkin

There are no affiliations available

Personalised recommendations